If you have an early period after taking a form of plan b, when should you expect your next period? Around the same time as the early period was the following month or your regular scheduled date?
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get bleeding from the Plan B, which may be heavy, or could be just a brown discharge or spotting.
You may experience hormonal side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Nov 2010 • 1 answer
Posted 2 Sep 2014 • 2 answers
Posted 28 Feb 2015 • 3 answers
Took plan b got a normal period after next was light & on time now Im 15 days late took 2 neg tests?
Posted 28 Sep 2015 • 0 answers
Posted 23 Jun 2016 • 0 answers